MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP PRO-SELECT

UNITED STATES ENDOSCOPY GROUP, INC. PADLOCK CLIP PRO-SELECT
Model Number C913131
Medical Device Problem Codes Failure to Fire (2610); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a procedure the padlock clip pro-select did not fully deploy into the tissue.The clip was released into the lumen of the patient and was then retrieved without issue.There was no report of injury, and the procedure was completed with a second padlock clip pro-select device.
 
Additional Manufacturer Narrative
The device subject of the event was returned to steris endoscopy for evaluation.The returned device was found to have a significant kink at both the distal and proximal ends of the device.The kink may be caused by over articulation and insufficient application of force by the facility personnel.The padlock clip pro-select instructions for use states: "check to ensure that the scope is inserted completely into the scope mounting feature of the delivery housing and that the housing isn't expanded.Too tight of a fit can expand the scope mounting feature making the pushing mechanism sluggish and allow the padlock clip® to get hung up on deployment, especially in retroflexion.If any clip points extend beyond distal rim/edge, carefully replace safety cap, do not use this product, contact your local product specialist or customer service representative, and use a different device for procedure.Do not remove the handle stay until endoscope with loaded padlock clip® defect closure system is in position over defect and ready for deployment.Avoid bending the linking cable too aggressively or using a grasping/clamping device on the linking cable as it can create a "kink" and/or disable device function.Deploy padlock clip® by using a firm and rapid thrust of the thumb actuator while holding the control handle body.Once the handle stay is removed, keep hands and fingers clear from the delivery housing distal tip so that an accidental release of the padlock clip® does not result in personal injury.Once the handle stay is removed, use caution in handling thumb actuator button to prevent inadvertent deployment of the clip.When using suction to pull target tissue into the cap, there is a risk of capturing tissue/organs outside of the lumen and adjacent to the target treatment area.Use of a grasping device is recommended to acquire the target tissue and minimize the risk of capturing tissue/ organs adjacent to the treatment area." the device history record was reviewed and confirmed the devices were manufactured to specification.There have been no other complaints associated with this lot.The territory manager offered in-service training on the use and deployment of the padlock clip device; however, the user facility declined.No additional issues have been reported.

Brand Name
PADLOCK CLIP PRO-SELECT
Common Device Name
PADLOCK CLIP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19617712
Report Number1528319-2024-00050
Device Sequence Number15194321
Product Code PKL
UDI-Device Identifier00724995184254
UDI-Public00724995184254
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC913131
Device Catalogue NumberC913131
Device Lot Number9284068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown